# SDR ABXA200910130050

- Difficulty date: October 9, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N746AX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 71,617 hours, 33,985 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4038070905
- Part serial: 83050542
- Condition: Burned Out
- Location: Cockpit
- Part time: 43,685 hours, 31,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON RAMP ELECTRIC SMOKE IN COCKPIT.  EVACUATED AIRCRAFT.  FOUND RT FMC CDU SHORTED OUT (BURNT) ALSO EQUIP COOLING BYPASS SW IN BY-PASS.  RETURNED TO NORMAL POS.  REMOVED AND REPLACED RT FMC CDU IAW AMM 34-61-02-2.  OPS CHECKED NORMAL.
